# SDR 02FDEA00658

- Difficulty date: September 17, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 32,762 hours, 23,572 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LWR CHORD BS 1130, WL 200, LBL 55 - RBL 55.  R&R CHORD PER EA 7-5310-62008.
